A fixed point formula for varieties over finite fields.
Mathematica Scandinavica, Tome 42 (1978), pp. 189-196
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1978__42_166586,
author = {William Fulton},
title = {A fixed point formula for varieties over finite fields.},
journal = {Mathematica Scandinavica},
pages = {189--196},
year = {1978},
volume = {42},
zbl = {0417.14006},
url = {http://geodesic.mathdoc.fr/item/MS2_1978__42_166586/}
}
William Fulton. A fixed point formula for varieties over finite fields.. Mathematica Scandinavica, Tome 42 (1978), pp. 189-196. http://geodesic.mathdoc.fr/item/MS2_1978__42_166586/